Advertisement

Siberian Mathematical Journal

, Volume 33, Issue 6, pp 1140–1143 | Cite as

On the Hochschild-Mitchell dimension of ordered sets

  • A. A. Khusainov
Article
  • 15 Downloads

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    B. Mitchell, “Rings with several objects,” Adv. Math.,8, 1–161 (1972).Google Scholar
  2. 2.
    H.-J. Baues and G. Wirsching, “Cohomology of small categories,” J. Pure Appl. Algebra,38, 187–211 (1985).Google Scholar
  3. 3.
    B. Mitchell, “A remark on projectives in functor categories,” J. Algebra,69, No. 1, 24–31 (1981).Google Scholar
  4. 4.
    C. C. Cheng and B. Mitchell, “Posets of cohomological dimension one with finitely many tails,” J. Algebra,77, 382–391 (1982).Google Scholar
  5. 5.
    U. Oberst, “Homology of categories and exactness of direct limits,” Math. Z.,107, 89–115 (1968).Google Scholar
  6. 6.
    A. A. Khusainov, “Cohomology of small categories admitting coefficients in an abelian category admitting exact products,” Sibirsk. Mat. Zh.,30, No. 4, 210–215 (1989).Google Scholar
  7. 7.
    K. Kuratowski and A. Mostowski, Set Theory [Russian translation], Mir, Moscow (1970).Google Scholar

Copyright information

© Plenum Publishing Corporation 1992

Authors and Affiliations

  • A. A. Khusainov

There are no affiliations available

Personalised recommendations